Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 108535, 3 pages
http://dx.doi.org/10.1155/2013/108535
Research Article

On Supra-Additive and Supra-Multiplicative Maps

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 9 May 2013; Revised 28 July 2013; Accepted 14 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Jin Xi Chen and Zi Li Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let and be ordered algebras over , where has a generating positive cone and satisfies the property that if . We give some conditions for a map which is supra-additive and supra-multiplicative for all positive and negative elements to be linear and multiplicative; that is, is a homomorphism of algebras. Our results generalize some known results on supra-additive and supra-multiplicative maps between spaces of real functions.